MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; SCREWDRIVER

ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; SCREWDRIVER
Model Number 17950-225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the tip of the screwdriver sheared off.It was successfully retrieved and discarded by the hospital.
 
Additional Manufacturer Narrative
The screwdriver was not returned for evaluation.Photographs were provided and confirm the event, showing that the tip sheared off and detached from the remainder of the instrument.A review of the device history records did not identify any manufacturing or processing related irregularities.The root cause is attributed to excessive lateral bending exceeded the instrument's design limits.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key25524093
Report Number2027467-2026-00120
Device Sequence Number20226713
Product Code HXX
UDI-Device Identifier00190376473017
UDI-Public(01)00190376473017(10)EM52336V
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17950-225
Device Catalogue Number17950-225
Device Lot NumberEM52336V
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown